# SDR AALA200801882

- Difficulty date: July 15, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 16113
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT RT AFT LAVATORY INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT RT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
